# SDR DALA2020021431156

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 86,778 hours, 39,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 OVER WING EXIT SIGN KNOCKED OFF. SIGN OVER AISLE. CORRECTIVE ACTION: RE-INSTALLED EXIT SIGN COVERS. (6490119)
